Alert archive / Pennsylvania / Winter Weather Advisories in 2007
Winter Weather Advisory 19, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Dec 16, 2007, 11:52 AM EST for Morris County, Warren County, New Jersey; Berks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2007, 11:52 AM EST (16:52 UTC)
- Expired
- Dec 16, 2007, 4:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Warren County, NJ, Berks County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 111 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 725 m²/s²
- 0-3 km storm-relative helicity
- 1665 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KPHI 161652 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1152 AM EST SUN DEC 16 2007 NJZ007-008-PAZ060>062-162100- /O.CAN.KPHI.WS.W.0006.000000T0000Z-071216T1700Z/ /O.NEW.KPHI.WW.Y.0019.071216T1652Z-071216T2100Z/ WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...READING... ALLENTOWN...BETHLEHEM...EASTON 1152 AM EST SUN DEC 16 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELED. TEMPERATURES CONTINUE TO HOVER AROUND 30 OR IN THE LOWER 30S AT MANY LOCATIONS AT MIDDAY, AND ADDITIONAL AREAS OF LIGHT FREEZING RAIN ARE LIKELY INTO THE AFTERNOON. ADDITIONAL ICE AMOUNTS WILL BE MOSTLY LESS THAN 1/4 OF AN INCH, BUT THERE COULD BE A FEW SPOTS IN THE HIGHER ELEVATIONS THAT ACCRUE UP TO 1/4 INCH. COLDER AND DRIER AIR WILL EVENTUALLY FILTER INTO THE REGION AS THE STORM PULLS AWAY LATER THIS AFTERNOON. THE PRECIPITATION IS EXPECTED TO TAPER OFF TO RAIN SHOWERS AND THEN CHANGE OVER TO SNOW SHOWERS OR FLURRIES. WINDS WILL INCREASE TONIGHT AND GUSTS OF 50 TO 55 MPH ARE POSSIBLE AS THE LOW PULLS AWAY FROM THE REGION. IN ADDITION, LOW WIND CHILLS WILL RESULT AS MUCH COLDER AIR MOVES INTO THE AREA TONIGHT AND MONDAY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NJZ009-010-PAZ068-069-161800- /O.CAN.KPHI.WW.Y.0018.000000T0000Z-071216T1700Z/ HUNTERDON-SOMERSET-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE...NORRISTOWN... DOYLESTOWN 1152 AM EST SUN DEC 16 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELED THE WINTER WEATHER ADVISORY. TEMPERATURES HAVE RISEN TO NEAR OR ABOVE FREEZING BY LATE MORNING, AND THE RAIN THAT FALLS AT MIDDAY AND INTO THIS AFTERNOON SHOULD NO LONGER POSE A SIGNIFICANT THREAT. HOWEVER, THERE WILL STILL BE SLIPPERY SPOTS FROM ONGOING RAIN AND PREVIOUS ICE, SO MOTORISTS SHOULD USE INCREASED CAUTION WHILE DRIVING THIS AFTERNOON. WINDS WILL BE INCREASING THIS AFTERNOON AS THE STORM PULLS AWAY, AND IT WILL BE VERY WINDY AND MUCH COLDER TONIGHT AND INTO MONDAY. $$ NJZ001-PAZ054-055-162100- /O.CON.KPHI.WS.W.0006.000000T0000Z-071216T2100Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 1152 AM EST SUN DEC 16 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. PERIODS OF FREEZING RAIN...SLEET...AND SNOW WILL CONTINUE THROUGH THE AFTERNOON ACROSS THE AREA. LOWER ELEVATIONS MAY SEE PLAIN RAIN MIXING IN AT TIMES AS WELL. AS COLDER AIR ENTERS THE REGION LATER THIS AFTERNOON, PRECIPITATION IS LIKELY TO CHANGE OVER TO SNOW SHOWERS. TEMPERATURES WILL ONLY BE IN THE UPPER 20S TO LOWER 30S THIS AFTERNOON. ADDITIONAL ICE ACCUMULATIONS ARE EXPECTED TO BE 1/4 INCH OR LESS, AND ADDITIONAL SNOW AND SLEET ACCUMULATIONS MAY BE AROUND 1 INCH. WINDS WILL INCREASE TONIGHT, AND GUSTS OF 50 TO 55 MPH ARE POSSIBLE AS THE LOW PULLS AWAY FROM THE REGION. ALSO, MUCH COLDER AIR WILL ENTER THE AREA, SO BE PREPARED FOR VERY LOW WIND CHILL VALUES AS WELL AS STRONG WINDS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
1 follow-up statement
000 WWUS41 KPHI 162053 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 PM EST SUN DEC 16 2007 ...WINTER WEATHER WINDING DOWN... .THE WINTER STORM THAT HAS BEEN AFFECTING THE AREA IS CONTINUING TO MOVE TO THE NORTHEAST AND OUT OF THE AREA. THE WINTERY WEATHER IS TAPERING OFF, ALTHOUGH SOME SNOW SHOWERS OR FLURRIES MAY AFFECT THE AREA OVERNIGHT. NJZ001-PAZ054-055-162200- /O.EXP.KPHI.WS.W.0006.000000T0000Z-071216T2100Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 353 PM EST SUN DEC 16 2007 ...WINTER STORM WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON. THE WINTERY WEATHER IS TAPERING OFF ACROSS THE WARNED AREA, ALTHOUGH SOME SNOW SHOWERS OR FLURRIES ARE POSSIBLE OVERNIGHT. LITTLE ADDITIONAL ACCUMULATION IS EXPECTED AT THIS TIME. $$ NJZ007-008-PAZ060>062-162200- /O.EXP.KPHI.WW.Y.0019.000000T0000Z-071216T2100Z/ WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...READING... ALLENTOWN...BETHLEHEM...EASTON 353 PM EST SUN DEC 16 2007 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON. THE WINTERY WEATHER IS TAPERING OFF ACROSS THE ADVISED AREA, ALTHOUGH SOME SNOW SHOWERS OR FLURRIES ARE POSSIBLE OVERNIGHT. LITTLE ADDITIONAL ACCUMULATION IS EXPECTED AT THIS TIME. $$ ROBERTSON
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Dec 16, 10:24 AM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Dec 16, 10:24 AM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 AM EST SUN DEC 16 2007
.SYNOPSIS...
A DOUBLE BARRELED LOW PRESSURE SYSTEM MOVING THROUGH THE OHIO
RIVER VALLEY AND MID-ATLANTIC REGION WILL CONTINUE TO IMPACT THE
REGION TODAY. ONE LOW PRESSURE IS LOCATED OVER OHIO, WHILE THE
OTHER IS LOCATED OVER THE SOUTHERN DELMARVA. THIS STORM WILL
BECOME RATHER INTENSE ONCE IT REACHES SOUTHERN NEW ENGLAND THIS
EVENING. HIGH PRESSURE WILL THEN GRADUALLY BUILD TOWARD OUR REGION
DURING MONDAY AND THEN SETTLE IN FOR TUESDAY INTO WEDNESDAY.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH THE REGION FROM THE WEST
THURSDAY AND SLIDE OFFSHORE BY EARLY SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WINTER STORM WARNING HAS BEEN DOWNGRADED TO A WINTER WEATHER
ADVISORY FOR HUNTERDON AND SOMERSET IN NEW JERSEY, AND MONTGOMERY
AND BUCKS IN PENNSYLVANIA. THE ADVISORY FOR MIDDLESEX, NEW JERSEY
HAS BEEN CANCELED. THE REST OF THE WARNINGS WERE LEFT AS IS. PERIODS
OF RAIN WILL OCCUR FOR THE AREAS NOT IN ANY ADVISORIES OR WARNINGS
AS TEMPERATURES ARE WELL ABOVE FREEZING IN THESE AREAS THROUGH
SOME PATCHY FREEZING RAIN OR SLEET MAY BE POSSIBLE NORTH AND WEST
OF THE PHILLY METRO AREA. THE AREAS WHERE THE WARNINGS AND
ADVISORIES ARE STILL IN EFFECT WILL SEE FREEZING RAIN, SLEET, AND
POSSIBLY SNOW FOR THE FAR NORTHERN COUNTIES IN THE HIGHER
ELEVATIONS.
AS THE LOW HEADS NORTHWARD THROUGH THE REGION, PRECIPITATION WILL
CONTINUE UNTIL THE LOW MOVES NORTH OF THE REGION, AT WHICH POINT,
THE PRECIPITATION WILL TAPER OFF TO RAIN OR SNOW SHOWERS NORTH AND
RAIN SHOWERS SOUTH. TEMPERATURES ARE STARTING TO RISE, BUT SOME
AREAS STILL REMAIN BELOW FREEZING. SOMEWHAT WARMER AIR WILL MOVE IN
FROM THE OCEAN ALLOWING TEMPS TO GO ABOVE FREEZING IN AREAS FROM
RDG IN PA TO SMQ IN NJ ON SOUTHWARD. TO THE NORTH OF THERE,
TEMPERATURES WILL BE SLOWER TO RISE AS COLD AIR REMAINS LOCKED IN
PLACE WITH A CONTINUED NE WIND. ONCE THE LOW MOVES BY, THERE
SHOULD BE MORE MIXING ALLOWING TEMPS WILL RISE TO THE UPPER 20S TO
MID 30S IN THE AFTN.
ALSO, DURING THE AFTERNOON, THE WINDS WILL PICK UP OVER THE
SOUTHERN AREAS FIRST WITH THESE WINDS EVENTUALLY SPREADING
NORTHWARD THIS EVENING AS THE BLYR BECOMES ADIABATIC ALLOWING
STRONG WINDS FROM ALOFT TO MIX DOWN DUE TO THE GRADIENT ON THE
BACKSIDE OF THE DEPARTING LOW. WIND ADVISORIES HAVE BEEN ISSUED
FOR THIS AFTN OVER THE DELMARVA AREA AND AFTER 4 PM OVER THE REST
OF THE AREA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
COLD WEST TO NORTHWEST WINDS WILL CONTINUE TONIGHT AND MONDAY
MORNING AND DECREASE A BIT MONDAY AFTERNOON BUT STILL REMAIN
STRONG. THE WIND ADVISORY CONTINUES THROUGH MONDAY MORNING AND
WINDS COULD GUSTS AS HIGH A 55 MPH AS INDICATED BY THE SOUNDINGS.
ALTHOUGH TEMPERATURES WILL DROP TO THE TEENS AND 20S MOST AREAS,
IT WILL FEEL MUCH COLDER WHEN WIND CHILLS ARE CONSIDERED. SOME
WIND CHILLS IN THE POCONOS COULD REACH ZERO WITH NORTHERN NJ WIND
CHILLS IN THE SINGLE DIGITS.
THERE WILL ALSO BE SOME SHORT WAVES MOVING ACROSS THERE REGION
THROUGH TUESDAY. THESE COULD GENERATE SNOW SHOWERS OR FLURRIES
MAINLY OVER THE NORTHERN AREAS OTHERWISE, ONCE THE LOW MOVES AWAY
TO THE NORTHEAST, VERY LITTLE IN THE WAY OF PCPN IS EXPECTED INTO
TUESDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE IS SLATED TO BUILD IN FROM THE MISSISSIPPI VALLEY AT
THE START OF THE PERIOD AND REMAIN OVER THE REGION THROUGH EARLY
FRIDAY. LOW PRESSURE WILL PASS TO THE NORTH OF THE REGION ON
THURSDAY BRINGING SCATTERED PRECIPITATION IF ANY AT ALL. ANOTHER LOW
PRESSURE WILL APPROACH THE REGION FROM THE MIDWEST THURSDAY BRINGING
THE NEXT ROUND OF PRECIPITATION TO THE AREA. A WARM FRONT WILL CROSS
THE AREA BY MIDDAY THURSDAY. PRECIPITATION LOOKS TO START OFF AS
SNOW IN THE NORTHERN ZONES WITH TEMPS STARTING OFF IN THE 20S /UPPER
TEENS POSSIBLE IN PARTS OF THE POCONOS/. BY THE TIME THE PRECIP
STARTS ELSEWHERE THE TEMPS WILL HAVE RISEN ABOVE THE FREEZING MARK.
THE LOW IS WELL OFFSHORE BY EARLY SATURDAY. ANOTHER SYSTEM GEARS UP
IN THE PLAINS AND LOOKS TO IMPACT THE SYSTEM FOR NEXT WEEKEND. THE
SYSTEM LOOKS TO BE MOSTLY A RAIN STORM THIS FAR OUT.
TEMPERATURES WILL REMAIN NEAR OR ABOVE NORMAL THROUGH THIS PERIOD.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
IFR AND MVFR CONDITIONS WILL PERSIST THE MID-MORNING PERIOD AND
INTO THE AFTERNOON. VFR CONDITIONS ARE THEN EXPECTED LATER THIS
AFTERNOON AND TONIGHT.
GUSTY WINDS WILL CONTINUE THROUGH THE FORECAST PERIOD WITH THE
HIGHEST GUSTS EXPECTED THIS AFTERNOON AND TONIGHT AS WINDS TURN
WEST.
LOOKING BEYOND THE FORECAST PERIOD, VFR CONDITIONS WILL BE THE RULE.
HIGH PRESSURE WILL BUILD IN FROM THE WEST TOMORROW AND TUESDAY AND A
CLIPPER-TYPE SYSTEM WILL SLIDE NORTH OF THE AREA ON WEDNESDAY INTO
WEDNESDAY NIGHT.
&&
.MARINE...
THE STRONG EAST WINDS, AREA WATERS ARE EXPERIENCING, WILL SHIFT TO
THE WEST THIS AFTERNOON AS THE SECONDARY LOW MOVES NORTH OF THE
AREA. BOTH THE GFS AND WRF-NAM GUIDANCE CONTINUES TO INDICATE 925
HPA WINDS IN THE 50 KNOT RANGE ON THE BACK SIDE OF THIS STORM. WITH
AN ADIABATIC FLOW EXPECTED, MOST OF THE SAID WIND SHOULD MAKE IT TO
THE SURFACE.
WITH THIS IN MIND, THE GALES FOR TODAY AND TONIGHT(DE BAY) AND THE
STORM WARNINGS FOR THE NEARSHORE OCEAN WATERS WERE LEFT IN TACT.
STORM WARNINGS ARE UP THROUGH 12Z MONDAY.
AFTER THE STORM MOVES PAST AND THINGS SETTLE DOWN LATER TODAY,
BENIGN CONDITIONS ARE ANTICIPATED THROUGH THURSDAY NIGHT.
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM THIS AFTERNOON.
00Z GUIDANCE TIDAL DEPARTURES WERE MAINLY BETWEEN 2.0 AND 3.0 FEET
ABOVE NORMAL. THANKFULLY, THE REGION IS BETWEEN THE NEW AND FULL
MOON. IF WE WERENT, A WARNING WOULD PROBABLY IN PLACE.
FROM MONDAY NIGHT INTO TUESDAY TIDES WILL BE GOING BELOW NORMAL
AND THERE COULD EVENTUALLY BE A THREAT OF BLOWOUT TIDES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL NOON EST TODAY FOR PAZ060>062.
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY FOR
PAZ054-055-060>062-067>071.
WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR PAZ068-069.
WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR PAZ054-
055.
NJ...WINTER STORM WARNING UNTIL NOON EST TODAY FOR NJZ007-008.
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY FOR
NJZ001-007>010-012>020-026-027.
WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR NJZ009-010.
WIND ADVISORY UNTIL 1 PM EST MONDAY FOR NJZ021>025.
COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
NJZ012>014-020-022>027.
WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR NJZ001.
DE...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY FOR
DEZ001.
WIND ADVISORY UNTIL 1 PM EST MONDAY FOR DEZ002>004.
MD...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY FOR
MDZ008.
WIND ADVISORY UNTIL 1 PM EST MONDAY FOR MDZ012-015-019-020.
MARINE...STORM WARNING FROM 6 PM THIS EVENING TO 7 AM EST MONDAY FOR
ANZ450>455.
GALE WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ANZ450>455.
GALE WARNING UNTIL 7 AM EST MONDAY FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON/STAUBER
NEAR TERM...ROBERTSON/STAUBER
SHORT TERM...STAUBER
LONG TERM...MEOLA
AVIATION...KRUZDLO
MARINE...KRUZDLO
TIDES/COASTAL FLOODING...KRUZDLOHazardous weather outlook, Dec 16, 10:08 AM EST, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1008 AM EST SUN DEC 16 2007 NJZ001-PAZ054-055-171515- SUSSEX-CARBON-MONROE- 1008 AM EST SUN DEC 16 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WIND ADVISORY. WIND CHILLS WILL DROP TO NEAR ZERO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. NJZ007-008-PAZ060>062-171515- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 1008 AM EST SUN DEC 16 2007 ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WIND ADVISORY. WIND CHILLS WILL DROP TO THE SINGLE DIGITS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. NJZ009-010-PAZ068-069-171515- HUNTERDON-SOMERSET-MONTGOMERY-BUCKS- 1008 AM EST SUN DEC 16 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. WIND CHILLS WILL DROP TO 10 TO 15 TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. NJZ015-PAZ067-171515- MERCER-CHESTER- 1008 AM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. NJZ012-171515- MIDDLESEX- 1008 AM EST SUN DEC 16 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. DEZ001-MDZ008-NJZ016>019-PAZ070-071-171515- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 1008 AM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. NJZ013-020-027-171515- WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 1008 AM EST SUN DEC 16 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. NJZ014-026-171515- EASTERN MONMOUTH-COASTAL OCEAN- 1008 AM EST SUN DEC 16 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. NJZ022>025-171515- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 1008 AM EST SUN DEC 16 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. DEZ002>004-MDZ012-015-019-020-NJZ021-171515- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND- 1008 AM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. ANZ450>455-171515- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1008 AM EST SUN DEC 16 2007 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. ANZ430-431-171515- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1008 AM EST SUN DEC 16 2007 ...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Dec 16, 6:47 AM EST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 647 AM EST SUN DEC 16 2007 NJZ001-007>010-012-015-PAZ054-055-060>062-067>071-161530- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 647 AM EST SUN DEC 16 2007 ..WINDS WILL GUST TO 45 MPH IN SOME AREAS THIS MORNING... LOW PRESSURE OVER CHESAPEAKE BAY EARLY THIS MORNING WILL CONTINUE TO INTENSIFY RAPIDLY AS IT HEADS NORTHEAST ACROSS THE REGION TODAY. WELL AHEAD OF THE LOW, WINDS WILL GUST TO 45 MPH FROM THE EAST. THEN LATE THIS MORNING THE WINDS WILL DIMINISH A BIT AS THE LOW MOVES OVERHEAD. AFTER THE LOW MOVES TO THE NORTH, THE WINDS WILL AGAIN REDEVELOP, BUT THIS TIME FROM THE WEST AND NORTHWEST WITH GUSTS TO 50 MPH. THE STRONG GUSTY WINDS WILL MAKE DRIVING VERY DIFFICULT PARTICULARLY FOR HIGH PROFILE VEHICLES. REMEMBER...WINDS TEND TO BE HIGHER ON BRIDGES AND OTHER ELEVATED STRUCTURES. ANY AREAS THAT HAD FREEZING RAIN OVERNIGHT MAY SEE SOME POWERLINES COME DOWN AS WELL AS SOME TREE LIMBS. RNS
Special weather statement, Dec 16, 6:47 AM EST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 647 AM EST SUN DEC 16 2007 NJZ001-007>010-012-015-PAZ054-055-060>062-067>071-161545- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 647 AM EST SUN DEC 16 2007 ...WINDS WILL GUST TO 45 MPH IN SOME AREAS THIS MORNING... LOW PRESSURE OVER CHESAPEAKE BAY EARLY THIS MORNING WILL CONTINUE TO INTENSIFY RAPIDLY AS IT HEADS NORTHEAST ACROSS THE REGION TODAY. WELL AHEAD OF THE LOW, WINDS WILL GUST TO 45 MPH FROM THE EAST. THEN LATE THIS MORNING THE WINDS WILL DIMINISH A BIT AS THE LOW MOVES OVERHEAD. AFTER THE LOW MOVES TO THE NORTH, THE WINDS WILL AGAIN REDEVELOP, BUT THIS TIME FROM THE WEST AND NORTHWEST WITH GUSTS TO 50 MPH. THE STRONG GUSTY WINDS WILL MAKE DRIVING VERY DIFFICULT PARTICULARLY FOR HIGH PROFILE VEHICLES. REMEMBER...WINDS TEND TO BE HIGHER ON BRIDGES AND OTHER ELEVATED STRUCTURES. ANY AREAS THAT HAD FREEZING RAIN OVERNIGHT MAY SEE SOME POWERLINES COME DOWN AS WELL AS SOME TREE LIMBS. RNS
Local storm report, Dec 16, 8:00 AM EST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 AM EST SUN DEC 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM ICE STORM READING 40.34N 75.93W
12/16/2007 BERKS PA EMERGENCY MNGR
TREES AND POWER LINES DOWN COUNTYWIDE DUE TO ICE FROM
FREEZING RAIN.
&&
ROBERTSONLocal storm report, Dec 16, 9:27 AM EST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 AM EST SUN DEC 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM ICE STORM READING 40.34N 75.93W
12/16/2007 BERKS PA EMERGENCY MNGR
TREES AND POWER LINES DOWN COUNTYWIDE DUE TO ICE FROM
FREEZING RAIN.
0850 AM ICE STORM POTTSTOWN 40.25N 75.64W
12/16/2007 MONTGOMERY PA EMERGENCY MNGR
TREES AND WIRES DOWN THROUGHOUT NORTHWESTERN PART OF
COUNTY.
0855 AM ICE STORM DOYLESTOWN 40.31N 75.13W
12/16/2007 BUCKS PA EMERGENCY MNGR
TREES AND WIRES DOWN THROUGHOUT CENTRAL AND NORTHWESTERN
PART OF COUNTY.
0900 AM ICE STORM COATESVILLE 39.98N 75.82W
12/16/2007 CHESTER PA EMERGENCY MNGR
TREES AND WIRES DOWN SCATTERED THROUGHOUT THE COUNTY.
0910 AM ICE STORM CLINTON 40.64N 74.91W
12/16/2007 HUNTERDON NJ EMERGENCY MNGR
TREES AND WIRES DOWN SCATTERED THROUGHOUT THE COUNTY
0915 AM ICE STORM SOMERVILLE 40.57N 74.61W
12/16/2007 SOMERSET NJ EMERGENCY MNGR
TREES AND WIRES DOWN SCATTERED THROUGHOUT THE COUNTY.
&&
ROBERTSON/MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 4:20 AM EST | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 30 hr |
| Dec 16, 9:57 AM EST | Winter Weather Advisory | PHI | Hunterdon, Somerset | 115 min |
| Dec 16, 3:51 PM EST | Marine Weather Statement | PHI | 7 hr |
Nearby
Winter Weather Advisories in Pennsylvania, 2007Winter Weather Advisories in New Jersey, 2007Every winter weather advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.